# SDR IPXA3579011

- Difficulty date: June 24, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Slat
- Component: Slat, Boeing
- Component part number: 114N4005157
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT HAS DAMAGED SKIN AND CORE 16.5" FROM OTBD EDGE.  REPAIRED REF EO B757-5750-51114-A.
